# SDR DALA12005656309

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 95,094 hours, 11,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR 3R EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY BATTERY AND BATTERY CHARGER PER B747-400 AMM33-51. CHECKED OK.
